MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SEMIEXTENDED DRILL GUIDE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SMITH & NEPHEW, INC. SEMIEXTENDED DRILL GUIDE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 71654524
Medical Device Problem Codes Connection Problem (2900); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that during procedure was difficult to the surgeon to connect the three prongs of the semiextended drill guide to the holes in meta anterior drop.Had to use quite a bit of force in order to connect it.There was a delay of less than 30 min.Procedure concluded with the same devices.After procedure, it was noticed metal tips of the drill bent causing the drop getting damaged as well.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
SEMIEXTENDED DRILL GUIDE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11376907
Report Number1020279-2021-01571
Device Sequence Number3847683
Product Code HSB
UDI-Device Identifier03596010644596
UDI-Public03596010644596
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71654524
Device Catalogue Number71654524
Device Lot Number18ACT0015
Initial Date Received by Manufacturer 01/30/2021
Supplement Date Received by Manufacturer01/30/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1